# SDR SWAA2022021170854

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737*
- Aircraft serial: 32480
- Aircraft time: 57,917 hours, 34,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEAT ROWS 3DEF; 6DEF AND R1 DOOR EXTERNAL. ; / [01] R&R?D FWD EMERGENCY LIGHT POWER SUPPLY PACK PER AMM CH.33-51-06.; [02] R&R?D FWD EMERGENCY LIGHT BATTERY PACK PER AMM CH.33-51-06. OPS TEST GOOD.
